Journal of Differential Geometry

The radius rigidity theorem for manifolds of positive curvature

Frederick Wilhelm

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 44, Number 3 (1996), 634-665.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459225

Digital Object Identifier
doi:10.4310/jdg/1214459225

Mathematical Reviews number (MathSciNet)
MR1431009

Zentralblatt MATH identifier
0870.53032

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Wilhelm, Frederick. The radius rigidity theorem for manifolds of positive curvature. J. Differential Geom. 44 (1996), no. 3, 634--665. doi:10.4310/jdg/1214459225. https://projecteuclid.org/euclid.jdg/1214459225


Export citation